# SDR SWIA202156748

- Difficulty date: January 17, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON SKIN COMMUN TO ONE OF 6 ATTACH POINTS OF LATCH ASSY. REF. CAMP # 22107482 ( JOB 1, OP. 274)   (C-CHECK) RO 3/8/2021    DAMAGE ON SKIN REPAIRED. REF. REO 670-54-21-1419 REV.-- DATED 2021-01-21
